# SDR 2006UALA00581

- Difficulty date: February 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 97,853 hours, 23,727 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE BLOCKS DUE TO NR 2 ENGINE FIRE INDICATION.
